# SDR USAA2014102900006

- Difficulty date: October 28, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 2,821 hours, 1,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: RFM11643
- Condition: Low Pressure
- Location: L1 Door
- Part time: 2,821 hours, 1,084 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECK DOOR PRESS ON L1 DOOR ON CIDS PAGE.  SERVICED L1 DOOR IAW AMM 52-22-00-0201-00.
